# SDR RAIA00105013

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 15,577 hours, 13,951 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 877701
- Part serial: 211
- Condition: Failed
- Location: Cockpit
- Part time: 10,242 hours, 10,982 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7309-DEC-ON TAXI OUT FLAP ASYMMETRY CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED COCKPIT FLAP HANDLE.
